Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    stupidhippo is offline Anabolic Member
    Join Date
    Apr 2005

    does this logic work?

    I didnt have ace almost at all during cycle.. Now I am like 6 weeks off cycle and suddenly acne breaks out. I do take tribulus 4 G a day. Its not that bad but I was just wondering why did this happen. If acne has to do with fluctuating test levels will the fact that I am prolly getting my own test production back to normal cause sufficent fluctuation in test levels to cause acne.. My nuts swole up pretty much simultaneously with the acne, which also support this theory... Please enlight me if I am totally off..

  2. #2
    keylock is offline Associate Member
    Join Date
    May 2005
    is common to get acne when you get off steroids . exspesh when you just jump off and dont slowly come off.obout your nutts i dont know what you were takeing but some hcg or clomid wouldnt hurt.

  3. #3
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    england/north east
    i alway's break out the third week into clomid shit happen's bro

  4. #4
    doctorherb's Avatar
    doctorherb is offline AR-Hall of Famer / Retired
    Join Date
    Mar 2005
    Sounds like you answered your own question...good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts